# SDR SWAA2021102532345

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 41,428 hours, 24,865 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 6 FASTENER HOLES WITH CRACKS RADIATING FROM HOLES AND 2 FASTENER HOLES ELONGATED AND OVERSIZED ON TRAILING EDGE OF 193D PANEL. ; FOND 6 FASTENER HOLES WITH CRACKS RADIATING FROM HOLES AND 2 FASTENER HOLES ELONGATED AND OVERSIZED ON TRAILING EDGE OF 193D PANEL. / [01] ISSUED EA 21-153-03139.; [02] C/W EA 21-153-03139
